# SDR IPXA2020061956760

- Difficulty date: June 19, 2020
- Submitted: June 19, 2020
- Operation: Air carrier
- Aircraft: N137UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0820
- Aircraft time: 21,525 hours, 13,287 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Cargo Track
- Part number: B53774133200
- Condition: Corroded
- Location: Main Cargo
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MCD TIE DOWN HAD CORROSION AROUND TRACK O CROSSBEAM.  REMOVED CORROSION (OUT OF LIMITS).  REMOVED AND REPLACED ADAPTERTRACK IAW EO A300-5310-76843-A.
